Works matching DE "NONLINEAR theories"
Results: 5000
Group Discussion.
- Published in:
- Monographs of the Society for Research in Child Development, 1965, v. 30, n. 1, p. 102
- By:
- Publication type:
- Article
Modeling Demand For Unionization With Nontraditional Data Analysis Methods.
- Published in:
- Social Indicators Research, 2006, v. 79, n. 2, p. 275, doi. 10.1007/s11205-005-4128-4
- By:
- Publication type:
- Article
A search for long-range dependence and chaotic structure in Indian stock market
- Published in:
- Review of Financial Economics, 2011, v. 20, n. 2, p. 96, doi. 10.1016/j.rfe.2011.04.002
- By:
- Publication type:
- Article
Unit root testing: A critique from chaos theory.
- Published in:
- Review of Financial Economics, 1993, v. 3, n. 1/2, p. 1, doi. 10.1002/j.1873-5924.1993.tb00569.x
- By:
- Publication type:
- Article
Analytical Volterra-based models for nonlinear low order flight dynamics approximation systems.
- Published in:
- Aeronautical Journal, 2012, v. 116, n. 1185, p. 1123, doi. 10.1017/S0001924000007533
- By:
- Publication type:
- Article
Improved extrapolation of steady turbulent aerodynamics using a non-linear POD-based reduced order model.
- Published in:
- Aeronautical Journal, 2012, v. 116, n. 1184, p. 1079, doi. 10.1017/S0001924000007491
- By:
- Publication type:
- Article
Shape optimisation in the design of thin-walled shells as components of aerospace structures.
- Published in:
- Aeronautical Journal, 2012, v. 116, n. 1182, p. 793, doi. 10.1017/S0001924000007284
- By:
- Publication type:
- Article
Non-linearities in flight control systems.
- Published in:
- Aeronautical Journal, 2003, v. 107, n. 1077, p. 673, doi. 10.1017/s0001924000013543
- By:
- Publication type:
- Article
A cascaded FAS-UNet+ framework with iterative optimization strategy for segmentation of organs at risk.
- Published in:
- Medical & Biological Engineering & Computing, 2025, v. 63, n. 2, p. 429, doi. 10.1007/s11517-024-03208-7
- By:
- Publication type:
- Article
Orbital stability of standing waves of a class of fractional Schrödinger equations with Hartree-type nonlinearity.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 699, doi. 10.1142/S0219530516500056
- By:
- Publication type:
- Article
Resonant (p, 2)-equations with asymmetric reaction.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 5, p. 481, doi. 10.1142/S0219530514500134
- By:
- Publication type:
- Article
Preface.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. vii, doi. 10.1142/S0219530514020023
- By:
- Publication type:
- Article
On the blow-up of solutions to the integrable modified Camassa-Holm equation.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. 355, doi. 10.1142/S0219530514500274
- By:
- Publication type:
- Article
FOUNDATION OF THE FRACTIONAL CALCULUS IN GENERALIZED FUNCTION ALGEBRAS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 4, p. 439, doi. 10.1142/S0219530512500212
- By:
- Publication type:
- Article
ON THE NEWTON-KANTOROVICH THEOREM.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 3, p. 249, doi. 10.1142/S0219530512500121
- By:
- Publication type:
- Article
ON THE STABILITY OF THE BEST REPLY MAP FOR NONCOOPERATIVE DIFFERENTIAL GAMES.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 113, doi. 10.1142/S0219530512500066
- By:
- Publication type:
- Article
ANALYTICAL SOLUTIONS FOR THE POST-BUCKLING STATES OF AN INCOMPRESSIBLE HYPERELASTIC LAYER.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 21, doi. 10.1142/S0219530512500029
- By:
- Publication type:
- Article
EXISTENCE RESULT FOR NONLINEAR PARABOLIC EQUATIONS WITH LOWER ORDER TERMS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 2, p. 161, doi. 10.1142/S0219530511001790
- By:
- Publication type:
- Article
EXACT AND APPROXIMATE TRAVELING WAVES OF REACTION-DIFFUSION SYSTEMS VIA A VARIATIONAL APPROACH.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 2, p. 187, doi. 10.1142/S0219530511001807
- By:
- Publication type:
- Article
DECOMPOSITION OF DEFORMATIONS OF THIN RODS:: APPLICATION TO NONLINEAR ELASTICITY.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 1, p. 21, doi. 10.1142/S021953050900130X
- By:
- Publication type:
- Article
EXPLOSIVE INSTABILITY DUE TO 3-WAVE OR 4-WAVE MIXING, WITH OR WITHOUT DISSIPATION.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 4, p. 413, doi. 10.1142/S0219530508001183
- By:
- Publication type:
- Article
HIGHLY OSCILLATING BOUNDARIES AND REDUCTION OF DIMENSION:: THE CRITICAL CASE.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 2, p. 137, doi. 10.1142/S0219530507000924
- By:
- Publication type:
- Article
MULTIPLE SOLUTIONS FOR NONLINEAR ELLIPTIC PROBLEMS WITH A DISCONTINUOUS NONLINEARITY.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 1, p. 1, doi. 10.1142/S021953050600067X
- By:
- Publication type:
- Article
Datos sustitutos pseudoperiódicos en señales de voz para determinar dinámicas subyacentes.
- Published in:
- Ingeniería y Desarrollo, 2013, v. 31, n. 2, p. 185
- By:
- Publication type:
- Article
From Wall Slip to Bulk Shear Banding in Entangled Polymer Solutions.
- Published in:
- Macromolecular Chemistry & Physics, 2019, v. 220, n. 1, p. N.PAG, doi. 10.1002/macp.201800327
- By:
- Publication type:
- Article
Y-System and Deformed Thermodynamic Bethe Ansatz.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 2, p. 151, doi. 10.1007/s11005-010-0425-1
- By:
- Publication type:
- Article
Yamabe Solitons, Determinant of the Laplacian and the Uniformization Theorem for Riemann Surfaces.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 13, doi. 10.1007/s11005-007-0195-6
- By:
- Publication type:
- Article
Poisson Structure and Action-Angle Variables for the Camassa–Holm Equation.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 1, p. 93, doi. 10.1007/s11005-006-0063-9
- By:
- Publication type:
- Article
A Two-component Generalization of the Camassa-Holm Equation and its Solutions.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 1, p. 1, doi. 10.1007/s11005-005-0041-7
- By:
- Publication type:
- Article
Estimates for the KdV-Limit of the Camassa-Holm Equation.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 1, p. 17, doi. 10.1007/s11005-005-1450-3
- By:
- Publication type:
- Article
Landau–Lifshitz Hierarchy and Infinite-Dimensional Grassmann Variety.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 2, p. 141, doi. 10.1023/B:MATH.0000032751.45559.ef
- By:
- Publication type:
- Article
Elliptic Linear Problem for the Calogero–Inozemtsev Model and Painlevé VI Equation.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 2, p. 153, doi. 10.1023/B:MATH.0000032753.97756.94
- By:
- Publication type:
- Article
Cost Share Adjustment Processes for Cooperative Group Decisions About Shared Goods: A Design Approach.
- Published in:
- Group Decision & Negotiation, 2014, v. 23, n. 5, p. 1085, doi. 10.1007/s10726-013-9342-x
- By:
- Publication type:
- Article
The Beauty of General Relativity.
- Published in:
- Foundations of Science, 1997, v. 2, n. 1, p. 61, doi. 10.1023/A:1009623126300
- By:
- Publication type:
- Article
Discussion of "Identifiability of latent-variable and structural-equation models: from linear to nonlinear".
- Published in:
- Annals of the Institute of Statistical Mathematics, 2024, v. 76, n. 1, p. 39, doi. 10.1007/s10463-023-00885-3
- By:
- Publication type:
- Article
Oscillation criteria for nonlinear second order differential equations with damping.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 3, p. 241, doi. 10.1007/s10474-006-0019-7
- By:
- Publication type:
- Article
On nonlinear integral equations and ?-bounded variation.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 4, p. 295, doi. 10.1007/s10474-005-0197-8
- By:
- Publication type:
- Article
OSCILLATION OF EVEN ORDER NONLINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH DAMPING.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 3, p. 223, doi. 10.1023/B:AMHU.0000023218.43007.bd
- By:
- Publication type:
- Article
OSCILLATION CRITERIA FOR NONLINEAR SECOND ORDER DAMPED DIFFERENTIAL EQUATIONS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 1/2, p. 117, doi. 10.1023/B:AMHU.0000023211.53752.03
- By:
- Publication type:
- Article
On nonlinear perturbations of the Schrödinger equation with discontinuous coefficients.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 3, p. 227, doi. 10.1023/A:1022825925836
- By:
- Publication type:
- Article
Theoretical Assessment of the Impact of Climatic Factors in a Vibrio Cholerae Model.
- Published in:
- Acta Biotheoretica, 2018, v. 66, n. 4, p. 279, doi. 10.1007/s10441-018-9322-2
- By:
- Publication type:
- Article
Spatio-Temporal Steady-State Analysis in a Prey-Predator Model with Saturated Hunting Cooperation and Chemotaxis.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 191, n. 1, p. 1, doi. 10.1007/s10440-024-00658-x
- By:
- Publication type:
- Article
Objective acceleration for unconstrained optimization.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 1, p. N.PAG, doi. 10.1002/nla.2216
- By:
- Publication type:
- Article
A rank-exploiting infinite Arnoldi algorithm for nonlinear eigenvalue problems.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 4, p. 607, doi. 10.1002/nla.2043
- By:
- Publication type:
- Article
The modulus-based matrix splitting algorithms for a class of weakly nonlinear complementarity problems.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 3, p. 558, doi. 10.1002/nla.2039
- By:
- Publication type:
- Article
A nonlinearly preconditioned conjugate gradient algorithm for rank- R canonical tensor approximation.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 3, p. 410, doi. 10.1002/nla.1963
- By:
- Publication type:
- Article
Memory-efficient Arnoldi algorithms for linearizations of matrix polynomials in Chebyshev basis.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 4, p. 569, doi. 10.1002/nla.1913
- By:
- Publication type:
- Article
Steepest descent preconditioning for nonlinear GMRES optimization.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 3, p. 453, doi. 10.1002/nla.1837
- By:
- Publication type:
- Article
Issue Information.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 3, p. i, doi. 10.1002/nla.1800
- Publication type:
- Article
Trace optimization and eigenproblems in dimension reduction methods.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 565, doi. 10.1002/nla.743
- By:
- Publication type:
- Article